| Model Number |
SFR3-6-40-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intracranial Hemorrhage (1891); Ischemia Stroke (4418)
| Date of Event |
05/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Refer to manufacturer report 2029214-2023-02404 for related device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that a patient experienced new cerebral infarcts in the area of non-responsible vessels.This was not a recurrent or new stroke.Rationale for relating the adverse event (ae) to the system or procedure was common complication associated with the study disease.Interventions included concomitant treatment, blood pressure control, antiplatelet therapy.This ae was probably related to the disease under study and possibly related to an underlying condition or disease.This ae was did not result from a device deficiency.The site assessed this ae as not related to the study device or procedure.The sponsor assessed this event as possibly related to the study procedure and devices used (react, solitaire, and rebar.) additionally, the patient experienced reperfusion area subarachnoid hemorrhage (sah).This was not a recurrent or new stroke.The rationale for relating ae to system or procedure was after revascularization, reperfusion of the ischemic area occurs with hemorrhage.This ae was possibly related to the disease under study, and probably related to an underlying condition.This ae did not result from device deficiency.The site assessed this event as not related to the device, and probably related to the procedure.The sponsor assessed this event as causally related to the procedure and possibly related to the devices used.These symptoms have an onset date of (b)(6) 2023 and the patient recovered and the issue resolved on (b)(6) 2023.Modified rankin scale (mrs) score 0, national institutes of health stroke scale (nihss) 30.Pre-procedure mtici score 0, final post-procedure mtici score 3. this event did not result in congenital anomaly, death, disability, hospitalization or medical intervention and was not considered life-threatening.Refer to manufacturer report 2029214-2023-02404 for related device.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.